By Topic

Absolute stability of feedback systems independent of internal point delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
de la Sen, M. ; Fac. de Ciencias, Univ. del Pais Vasco, Bilbao, Spain

The absolute stability, independent of the delays, of time-delay systems ith non-commensurate internal point delays for any non-linearity satisfying a standard time positivity inequality is discussed. That property holds if an associate delay-free system is absolutely stable and the size of the delayed dynamics is sufficiently small. The results are obtained for non-linearities belonging to sectors [0, k] and [h, k+h], k≥0 and are based o a parabola test type.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:152 ,  Issue: 5 )